# SDR ABXA202253060

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767
- Aircraft serial: 24317
- Aircraft time: 107,630 hours, 31,313 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: None
- Part number: HG1050AE15
- Part serial: 97082290
- Condition: Out Of Tolerance
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMC DROPPED WPT NAVIGATING TO ON CLIMB OUT RE ENTERED AND ACTIVATED ROUTE 2 WPT NAV DROPPED A SECOND TIME. CREW ELECTED TO PERFORNM AN AIR TURNBACK.AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENCE. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND EXCESSIVE DRIFT FOR LEFT IRS. REPLACED THE LEFT IRS REF B767 AMM 34-21-00. VERIFIED PROPER IRS FUNCTION ALONG WITH FMS SYSTEMS, REF B767 AMM 34-61-00. AIRCRAFT RETURNED TO SERVICE
